# SDR UHLA013158

- Difficulty date: February 23, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Nacelle
- Part time: 19,512 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 201 - TTN-BUF - DURING CRUISE, RIGHT MAIN DOOR AND RIGHT GEAR UNSAFE LIGHT ILLUMINATED.  A THUMP WAS FELT WITH EACH CYCLE, CYCLED 7 TIMES IN FLIGHT.  MAINTENANCE TRACED WIRING FOR THE RIGHT MAIN UPLOCK SENSOR AND FOUND 3 PINCHES WIRES IN THE RIGHT WHEEL WELL.  ABLE TO DUPLICATE PROBLEM BY FLEXING WIRES.  REPAIRED WIRES AND CYCLED GEAR.  OPS CHECK AND CHECK FLIGHT BOTH GOOD.  (M)
